Прикладная математика и механика (о журнале) Прикладная математика
и механика

Российская академия наук
 Журнал основан
в январе 1936 года
Выходит 6 раз в год
ISSN 0032-8235

Русский Русский  English English  О журнале | Выпуски | Для авторов | Редколлегия | Подписка | Контакты
 


ИПМех РАНХостинг предоставлен
Институтом проблем
механики 
им. А.Ю. Ишлинского РАН

Архив выпусков

Статей в базе данных сайта: 1923
На русском (ПММ): 1124
На английском (J. Appl. Math. Mech.): 799

<< Предыдущая статья | Год 2012. Выпуск 5 | Следующая статья >>
Вui N.D., Oueslati A. Stick-slip waves between elastic and rigid half-spaces // ПММ. 2012. Т. 76. Вып. 5. С. 710-724.
Год 2012 Том 76 Выпуск 5 Страницы 710-724
Название
статьи
Stick-slip waves between elastic and rigid half-spaces
Автор(ы) Вui N.D. (Paris, France, hdb@lms.polytechnique.fr)
Oueslati A. (Paris, France, abdelbacet.oueslati@univ-lille1.fr)
Коды статьи УДК 539.3
Аннотация

The construction of analytic solution of a problem of stick-slip waves crossing the interface between an elastic half-space and a rigid one under unilateral contact and Coulomb's friction is considered. The method of solution is based on the analytic continuation method of Radok's complex potentials within the framework of steady elastodynamical problems. The governing equations combined with the boundary conditions are reduced to a Riemann-Hilbert problem with discontinuous coefficient and closed-form expressions of the solution are derived. It is found that the existence of solutions depends on the additional velocity which is related to the longitudinal elongation. If this velocity is ignored, then there is no solution, if not, then it is possible to construct weakly singular solutions satisfying all stick-slip conditions except over a narrow zone where the waves exhibit a crack-like behaviour.

Поступила
в редакцию
05 апреля 2012
Получить
полный текст
http://elibrary.ru/item.asp?id=18126837
<< Предыдущая статья | Год 2012. Выпуск 5 | Следующая статья >>
Система OrphusЕсли Вы обнаружили опечатку или неточность на странице сайта, выделите её и нажмите Ctrl+Enter

119526 Москва, пр-т Вернадского, д. 101, корп. 1, комн. 245 (495) 434-21-49 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Учредители: Российская академия наук, Отделение энергетики, машиностроения, механики и процессов управления РАН, ООО "Журналы по механике"
Свидетельство о регистрации СМИ № 0110178 выдано Министерством печати и информации Российской Федерации 04.02.1993 г.
© ООО "Журналы по механике"
webmaster
Rambler's Top100